Mathematical Modeling of Typhoid Fever Disease Incorporating Unprotected Humans in the Spread Dynamics

Julia Wanjiku Karunditu, George Kimathi, Shaibu Osman

Page: 1-11
Abstract View: 972 times | Full Article - PDF: 530 times | Review History: 0 times |

Mathematical Model of Cholera Transmission with Education Campaign and Treatment Through Quarantine

H. O. Nyaberi, D. M. Malonza

Page: 1-12
Abstract View: 808 times | Full Article - PDF: 398 times | Review History: 0 times |

Logical Design of n-bit Comparators: Pedagogical Insight from Eight-Variable Karnaugh Maps

Ali Muhammad Ali Rushdi, Sultan Sameer Zagzoog

Page: 1-20
Abstract View: 654 times | Full Article - PDF: 341 times | Review History: 0 times |

Integrability of Very Weak Solutions for Boundary Value Problems of Nonhomogeneous p-Harmonic Equations

Yeqing Zhu, Yanxia Zhou, Yuxia Tong

Page: 1-9
Abstract View: 589 times | Full Article - PDF: 275 times | Review History: 0 times |

Aperture Maximization with Half-Wavelength Spacing, via a 2-Circle Concentric Array Geometry that is Uniform but Sparse

Musyoka Kinyili, Dominic Makaa Kitavi, Cyrus Gitonga Ngari

Page: 1-20
Abstract View: 635 times | Full Article - PDF: 271 times | Review History: 0 times |